MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number 29420
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the ro marker detached from the tip of the catheter and travelled down the gastroduodenal artery (gda).The target lesion was located in the mildly tortuous hepatic artery in the liver.A 135/10 renegade hi-flo catheter was selected for use.During the procedure, it was noted that the ro marker of the renegade hi-flo slipped off of the tip of the catheter.The ro marker travelled down the gastroduodenal artery (gda).The catheter was removed intact with the ro marker removed over the wire and the procedure was completed with a different device.No further complications were reported and the patient was fine post procedure.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for analysis.The device was inspected for any damage or irregularities.The renegade hi flo showed damage in the form missing marker band at the distal end.There was stretching and flattening to the entire length of the renegade hi flo.It was also noticed there were kinks, 36.5cm, 57.5cm, 75cm and 122.5cm from the hub.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage.Device analysis determined the condition of the returned device was consistent with the reported information of a detached component.
 
Event or Problem Description

Brand Name
RENEGADE HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11797867
Report Number2134265-2021-05574
Device Sequence Number17107395
Product Code KRA
UDI-Device Identifier08714729280637
UDI-Public08714729280637
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2023
Device Model Number29420
Device Catalogue Number29420
Device Lot Number0026457115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2021
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer05/21/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;